# SDR UPS97824996

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 857-861
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FOUND LONGERON 24LT CRACKED APPROX 4INCHES FS 857 TO 861.  REMOVED AND REPLACED LONGERON 24LT ISW DACO LONGERON REPLACEMENT GUIDE AND DC8 SRM 51-1-8, 51-1-20D, 51-3-0.
